# SDR SWAA2021021744861

- Difficulty date: January 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED 328 AND RBL 24 AT PASSENGER CABIN.  EVALUATED ALLOWABLE DAMAGE LIMITS ON FLOOR BEAM LOC. BS328 AT RBL24 AND FOUND OUT OF LIMITS DUE TO CRACK IS NOT PERMITTED ON FASTENER HOLE IAW B737-700 SRM 53-10-51-1-A-1 ALLOWABLE DAMAGE 1 AND MODE REPAIR PARTS (T-CHORD (-1); ANGLES (-2) (2 E/A) AND ANGLES (-3) (2E/A) MATERIAL USED TEE EXTRUSION BAC1505-100224 F0 2021-107382 EXTRUSION BAC1490-2811 PO 2019-529221 EXTRUSION BAC1490-2900 F.O 2017-503192 AND PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOC. BS 328 BTW LBL 6 TP RBL 60 IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7.
